# SDR SWIA200312084

- Difficulty date: June 8, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 7,399 hours, 5,768 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT OUTBOARD GROUND SPOILERS, FLIGHT SPOILERS, SPOILERONS CAUTION MESSAGES.  REMOVED AND REPLACED NR 1 SECU.  OPS CHECKS GOOD.  S/N OFF 1254.
